CheKimLu-JCO-01

@article{CheKimLu-JCO-01,
title = {A polynomial time approximation scheme for the problem of interconnecting highways},
author = {Xiuzhen Cheng and Joonmo Kim and Bing Lu},
journal = {J. Combinatorial Optimization},
volume = {5},
number = {3},
pages = {327--343},
month = {Sep},
year = {2001},
url = {http://www-users.cs.umn.edu/~cheng/JobApp/Papers/highway.pdf}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!